# SDR SWAA2020042730141

- Difficulty date: March 11, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 231XF UPPER SURFACE HAS FIBER DAMAGE ALONG LENGTH OF PANEL / REPAIRED AREAS OF FRAYED FIBERS ON UPPER SURFACE OF PANEL 231 XF IAW B 737-700 SRM 53-00-50-2R-1 SRM 53-00-50-2R-0
